Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 74, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 24, 2007, 3:35 PM CDT for Wise County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 3:35 PM CDT (20:35 UTC)
- Expired
- Apr 24, 2007, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:59 PM CDT | FLASH FLOOD | 3 Se Decatur, TX | HIGHWAY 287 CLOSED SOUTH OF DECATUR...SEVERAL SECONDARY ROADS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 242038 FFWFWD TXC497-242330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 335 PM CDT TUE APR 24 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... WISE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 630 PM CDT * AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS ACROSS WISE COUNTY. THE STORMS WERE MOVING NORTH AND CONTINUE TO DEVELOP AND TRAIN OVER THE SAME AREAS. THIS IS PRODUCING RAINFALL AMOUNTS OF 2 INCHES AN HOUR WITH RAINFALL TOTALS OF UP TO 5 INCHES POSSIBLE THROUGH 6 PM. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRIDGEPORT...DECATUR...CHICO AND ALVORD EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3301 9789 3299 9740 3342 9738 3342 9789 $$ 92
1 follow-up statement
000 WGUS74 KFWD 242123 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 422 PM CDT TUE APR 24 2007 TXC497-242330- WISE TX- 421 PM CDT TUE APR 24 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR WISE COUNTY... AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAINFALL OVER THE SOUTHEASTERN PORTIONS OF WISE COUNTY...PARTICULARLY JUST WEST OF BOYD. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOYD AND RHOME. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3300 9791 3299 9740 3342 9738 3344 9792 $$ 82/JLD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 3:02 PM CDT, 33 minutes earlier.
Area forecast discussion, Apr 24, 3:02 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 302 PM CDT TUE APR 24 2007 ...SEVERE WEATHER EVENT IN PROGRESS ACROSS NORTH TEXAS... .DISCUSSION... UPPER LEVEL LOW IS EJECTING INTO WESTERN KANSAS AND THE OKLAHOMA PANHANDLE. DRY LINE/COLD FRONT IS ALIGNED JUST WEST OF OUR FORECAST AREA. THUNDERSTORMS HAVE RAPIDLY DEVELOPED IN THE PRIME ENVIRONMENT FOR SEVERE WEATHER. 18Z FWD SOUNDING REVEALED THE CAPPING INVERSION /AND LAYER WITHIN/ COOLED SINCE THE 12Z RAOB. LOW LEVEL HELICITIES INCREASED BETWEEN 12Z AND 18Z...WITH THE HODOGRAPH BECOMING MORE FAVORABLE FOR TORNADIC STORMS. HEAVY RAIN ALREADY IN PROGRESS...AND AS THE SHOWERS/THUNDERSTORMS INCREASE IN COVERAGE AND CONGEAL OVER OUR SOUTHEAST ZONES...WIDESPREAD FLOODING WILL BE POSSIBLE. WE HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS ALONG AND SOUTHEAST OF AN ATHENS TO KILLEEN LINE FROM 00Z TO 12Z WEDNESDAY. SEVERE WEATHER THREAT WILL CONTINUE ACROSS NORTH TEXAS THROUGH THE REMAINDER OF THE AFTERNOON AND THROUGHOUT THE EVENING HOURS. ANY STORMS THAT DEVELOP ALONG AND AHEAD OF THE DRY LINE/COLD FRONT WILL HAVE THE POTENTIAL FOR TORNADOES...LARGE HAIL...AND DAMAGING WINDS. CURRENTLY...TORNADO WATCHES COVER ALL BUT OUR SOUTHEAST ZONES. AS WE APPROACH EVENING...A TORNADO WATCH WILL LIKELY BE ADDED TO INCLUDE THE WACO/TEMPLE/KILLEEN AREAS. SHOWERS AND THUNDERSTORMS WILL LINGER IN OUR EAST/SOUTHEAST ZONES THROUGH MID AFTERNOON WEDNESDAY...BEFORE FINALLY SHIFTING INTO SOUTH TEXAS AND LOUISIANA. DRY CONDITIONS CAN BE EXPECTED THURS AND INTO EARLY FRIDAY...WITH HIGHS IN THE MID 70S. CANADIAN/DGEX/ECMWF HAVE COME IN LINE WITH THE GFS IN REGARDS TO THE FRIDAY NIGHT/SAT MORNING SYSTEM. WE WILL CARRY SLIGHT CHC AND CHC POPS DURING THIS TIME FRAME. REMAINDER OF THE EXTENDED FORECAST LOOKS DRY AS MID/UPPER LEVEL RIDGING DEVELOPS AND SFC HIGH PRESSURE SETTLES INTO THE REGION. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 75 52 75 54 / 60 10 10 10 10 WACO, TX 64 78 50 78 53 / 80 20 0 0 10 PARIS, TX 65 74 51 70 47 / 80 30 10 10 10 DENTON, TX 62 76 50 75 52 / 50 10 10 10 10 MCKINNEY, TX 62 74 52 74 51 / 60 20 10 10 10 DALLAS, TX 64 75 53 76 53 / 70 10 10 10 10 TERRELL, TX 63 75 52 75 52 / 70 20 10 10 10 CORSICANA, TX 64 77 52 77 54 / 80 30 10 0 10 TEMPLE, TX 65 83 52 79 55 / 80 30 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ135-145>148-158>162-174-175. &&
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT TUE APR 24 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 151 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. ...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS... FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT PROGRESSES...AND INTO EARLY WEDNESDAY MORNING. RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY PRECAUTIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY... NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA. ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT. 05/
In the hours before
Special weather statement, Apr 24, 3:06 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 306 PM CDT TUE APR 24 2007 TXZ095-242030- LAMAR TX- 306 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN LAMAR COUNTY AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES SOUTH OF PARIS...MOVING NORTHEAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM AND DEPORT. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3347 9561 3339 9532 3385 9529 3387 9542 92
Local storm report, Apr 24, 3:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM FLASH FLOOD SHADY SHORES 33.16N 97.04W
04/24/2007 DENTON TX TRAINED SPOTTER
MINOR STREET FLOODING IN SHADY SHORESLocal storm report, Apr 24, 3:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL CISCO 32.38N 98.98W
04/24/2007 E0.75 INCH EASTLAND TX NWS EMPLOYEE
DIME TO PENNY HAIL IN CISCO.Special weather statement, Apr 24, 3:18 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 318 PM CDT TUE APR 24 2007 TXZ141>143-242045- COMANCHE TX-HAMILTON TX-MILLS TX- 318 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN COMANCHE COUNTY SOUTHWESTERN HAMILTON COUNTY MILLS COUNTY AT 318 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING STRONG THUNDERSTORM 18 MILES NORTH OF SAN SABA...MOVING NORTHEAST AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND MULLIN. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3156 9882 3134 9866 3161 9813 3192 9829 07/BB
Local storm report, Apr 24, 3:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG ALLEN 33.11N 96.67W
04/24/2007 COLLIN TX TRAINED SPOTTER
TILES BLOWN OFF A HOUSELocal storm report, Apr 24, 3:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL MELISSA 33.28N 96.58W
04/24/2007 E1.00 INCH COLLIN TX TRAINED SPOTTER
ALSO ESTIMATED 50 MPH WINDSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:03 PM CDT | Severe Thunderstorm Warning | FWD | Young | 57 min |
| Apr 24, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 56 min |
| Apr 24, 12:16 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Apr 24, 12:27 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 24, 12:34 PM CDT | Special Weather Statement | FWD | Stephens | 26 min |
| Apr 24, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Young | 53 min |
| Apr 24, 1:08 PM CDT | Special Weather Statement | FWD | Hood, Somervell | 37 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 67 min |
| Apr 24, 1:27 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 63 min |
| Apr 24, 1:38 PM CDT | Special Weather Statement | FWD | Collin | 37 min |
| Apr 24, 1:46 PM CDT | Tornado Warning | FWD | Hood, Johnson | 44 min |
| Apr 24, 1:52 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
| Apr 24, 2:04 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 4 hr |
| Apr 24, 2:10 PM CDT | Tornado Warning | FWD | Denton | 50 min |
| Apr 24, 2:20 PM CDT | Tornado Warning | FWD | Tarrant | 40 min |
| Apr 24, 2:23 PM CDT | Tornado Warning | FWD | Stephens | 28 min |
| Apr 24, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 60 min |
| Apr 24, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 59 min |
| Apr 24, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 28 min |
| Apr 24, 2:42 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hill and 6 more | 16 hr |
| Apr 24, 2:47 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 45 min |
| Apr 24, 2:52 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 24, 2:54 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 66 min |
| Apr 24, 3:06 PM CDT | Special Weather Statement | FWD | Lamar | 24 min |
| Apr 24, 3:18 PM CDT | Special Weather Statement | FWD | Mills | 27 min |
| Apr 24, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 64 min |
| Apr 24, 3:53 PM CDT | Special Weather Statement | FWD | Hamilton | 37 min |
| Apr 24, 4:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 24, 4:33 PM CDT | Special Weather Statement | FWD | Lamar | 27 min |
| Apr 24, 4:35 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Apr 24, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 61 min |
| Apr 24, 4:55 PM CDT | Special Weather Statement | FWD | Somervell | 35 min |
| Apr 24, 5:05 PM CDT | Special Weather Statement | FWD | Denton | 25 min |
| Apr 24, 5:13 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 4 hr |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 55 min |
| Apr 24, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 53 min |
| Apr 24, 5:48 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 12 min |
| Apr 24, 5:49 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| Apr 24, 6:04 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 56 min |
| Apr 24, 6:15 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 60 min |
| Apr 24, 6:22 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 53 min |
| Apr 24, 6:23 PM CDT | Special Weather Statement | FWD | Comanche | 37 min |
| Apr 24, 6:28 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Apr 24, 6:33 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| Apr 24, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 55 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.